# SDR SWIA200312702

- Difficulty date: December 9, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 39,772 hours, 48,729 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120152
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,084 hours, 5,959 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO SGU- LOW SPEED ALARM WENT OFF AND WOULD NOT STOP DESPITE NO ICING CONDITIONS AND ONLY STANDARD ICE ON.  LANDED IN SGU WITHOUT INCIDENT AND WHEN THE ALARM STOPPED, THE SMOKE STOPPED.  REMOVED AND REPLACED FLAP SELECTOR PANEL IAW MM 27-50-01.  S/N OFF: 120131, OPS CHECK GOOD IAW MM 27-50-00.  REPLACED LOW SPEED ALARM PANEL IAW MM 30-90-01.  LOW SPEED ALARM OPS CHECK GOOD IAW MM 30-90-00.  P/N: 120-64199-001, S/N ON: 1209998612, S/N OFF: 1209994742.
